Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Having itchy rashes on shoulder and belly button area. Is it eczema?

I have a rash and would like to know if it s eczema or not? Just trying to see if its something minor or something itches once in awhile. And i have an area on my shoulder and around belly button area. And its been there for a few months. Was hoping it would go away but hasnt. I can take a picture. And by outing my Italy s here(JMN) I hereby agree that I feel this is not a HIPPA violation and i am asking for free advice and I take all responsibilities therefor after.. Try to cover both parties :)
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM., is not serious skin problem.,
It will give good respond to treatment..,
But evaluation of the lesions are important.., chronic inflammatory skin disorder.,'
characerized by oozing, scabbing with intense itch..,
due to exo or endo allergens..,So find it..,
and evaluate ...thanQ
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor